Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sums of powers of derivatives


Authors: Jan Mařík and Clifford E. Weil
Journal: Proc. Amer. Math. Soc. 112 (1991), 807-817
MSC: Primary 26A24
MathSciNet review: 1042268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper the authors proved several theorems concerning products of positive derivatives. Here they prove analogous results for sums of powers of positive derivatives.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A24

Retrieve articles in all journals with MSC: 26A24


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1042268-1
PII: S 0002-9939(1991)1042268-1
Article copyright: © Copyright 1991 American Mathematical Society